UNIGE document Scientific Article
previous document  unige:12793  next document
add to browser collection
Title

Une décomposition des fonctions lisses par rapport à un polynôme quasi-homogène

Author
Published in Comptes rendus mathématique. 1997, vol. 325, no. 9, p. 941-944
Identifiers
Full text
Article (Published version) (271 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
JEANQUARTIER, Pierre. Une décomposition des fonctions lisses par rapport à un polynôme quasi-homogène. In: Comptes rendus mathématique, 1997, vol. 325, n° 9, p. 941-944. https://archive-ouverte.unige.ch/unige:12793

137 hits

0 download

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :